# SDR UPS00831591

- Difficulty date: January 28, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 920 - 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 POPPED RIVETS AND CORROSION BETWEEN FINGER DOUBLER RT CUSP FROM STA 9 20-940 OVERWING CABIN AREA. REMOVED CRACKED FITTING, CORRODED DOUBLERS, CUT OUT DAMAGED AND CORRODED PRESSURE PLATE.  FABBED FILLER AND DOUBLER IAW REO G07022.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED FILLER, DOUBLERS, STIFFENERS AND ATTACH FITTING IAW DC8 SRM 51-1-20D AND 51-1-21.  FLIGHT CONTROLS WILL BE REINSTALLED ON N/R 20431.
